MathSciNet Relay Station
MathSciNet bibliographic data
MR2746673 (2011j:47190) 47J10 (34L15)
Yan, Ping; Zhang, Meirong Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian. Trans. Amer. Math. Soc. 363 (2011), no. 4, 2003–2028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement